MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/ac.68.4.2988897

Медицинская библиотека · Acta cardiologica · 2013

Spontaneous (atraumatic) splenic rupture complicating anticoagulant treatment for splenic infarction.

Deprez Fabrice C, Colin Geoffrey C, Hainaut Philippe

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a 61-year-old male patient who suffered a spontaneous (atraumatic) splenic rupture (SSR) following splenic infarction treated by heparin anticoagulation. Splenic rupture precipitated by thrombolytic or anticoagulant therapy has been reported and putatively attributed to unrecognized micro-traumatisms i.e. after resuscitation manoeuvres, leading to massive bleeding upon anticoagulation and secondary splenic rupture. Nevertheless, SSR resulting from splenic infarction and anticoagulation has not been described.

Для цитирования: Deprez Fabrice C, Colin Geoffrey C, Hainaut Philippe. Spontaneous (atraumatic) splenic rupture complicating anticoagulant treatment for splenic infarction.. Acta cardiologica. 2013. DOI: 10.1080/ac.68.4.2988897.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.